# SDR BAQA094586

- Difficulty date: May 17, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N601EH
- Make and model: Bolkms BK117B1
- Aircraft serial: 7181
- Aircraft time: 8,022 hours
- Engine: Lyc LTS101*
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 6505A3053
- Part serial: 427
- Condition: Inoperative
- Location: Triple Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACH INOPERATIVE, NO N/R. REPLACED WITH SERVICABLE UNIT.
